MAUDE Adverse Event Report: H&K INTERNATIONAL TRADE LIMITED (CHINA) DRIVE; SUCTION GRAB BAR

H&K INTERNATIONAL TRADE LIMITED (CHINA) DRIVE; SUCTION GRAB BAR
Model Number 369352
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879); Vertigo (2134)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a grab bar by an end user, who stated that the grab bar "came loose, and he fell and hit the left side of his face on the shower wall." the end user reportedly went to the doctor where x-rays and a scan were completed and were negative, however the end user was reportedly advised to go to a neurologist for a more detailed scan as he is starting to have symptoms of vertigo.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
SUCTION GRAB BAR
Manufacturer (Section D)
H&K INTERNATIONAL TRADE LIMITED (CHINA)
518, shuanglong south road
15th floor, tower b,
jinhua, zhejiang 32101 7
CH  321017
MDR Report Key16555415
Report Number2438477-2023-00118
Device Sequence Number11471803
Product Code ILS
UDI-Device Identifier50311917171307
UDI-Public50311917171307
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2023
Report Date (Section F) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number369352
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/15/2023
Date Report to Manufacturer03/23/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/16/2023